# SDR LR7A2015121200642

- Difficulty date: December 12, 2015
- Submitted: December 17, 2015
- Operation: Air carrier
- Aircraft: N408LC
- Make and model: Lkheed 382G
- Aircraft serial: 4600
- Aircraft time: 34,497 hours, 21,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 170-190
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK, FOUND SKIN DOUBLER, AIR INTAKE SCOOP CUTOUT ACCESS, WARPED WITH MULTIPLE EXCESS HOLES, BS 170 - 190, RBL 70, WL 160-WL180.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SMP583, SRM 51-60 & 51-70.
